About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 386359, 17 pages
http://dx.doi.org/10.1155/2012/386359
Research Article

The Zeros of Orthogonal Polynomials for Jacobi-Exponential Weights

Key Laboratory of High Performance Computing and Stochastic Information Processing (HPCSIP) (Ministry of Education of China), College of Mathematics and Computer Science, Hunan Normal University, Hunan, Changsha 410081, China

Received 13 July 2012; Revised 14 October 2012; Accepted 19 October 2012

Academic Editor: Patricia J. Y. Wong

Copyright © 2012 Rong Liu and Ying Guang Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rong Liu and Ying Guang Shi, “The Zeros of Orthogonal Polynomials for Jacobi-Exponential Weights,” Abstract and Applied Analysis, vol. 2012, Article ID 386359, 17 pages, 2012. doi:10.1155/2012/386359